MathSciNet Relay Station
MathSciNet bibliographic data
MR234696 (38 #3012) 82.46
Lanford, Oscar E., III.; Robinson, Derek W. Statistical mechanics of quantum spin systems. III. Comm. Math. Phys. 9 1968 327–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement